MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); ENZYMATIC, CARBON-DIOXIDE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); ENZYMATIC, CARBON-DIOXIDE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated carbon dioxide, concentrated (co2_c) patient sample results were obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens they obtained erroneously elevated carbon dioxide, concentrated (co2_c) results on two (2) patient samples on an atellica ch 930 analyzer.The erroneously elevated results were not reported to the physician(s).One sample was reprocessed on the original atellica ch 930 analyzer, and the other sample was reprocessed on an alternate atellica ch 930 analyzer.In both cases, lower results were obtained, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide, concentrated (co2_c) results.
 
Additional Manufacturer Narrative
Additional information (28-oct-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.Siemens determined the erroneously elevated co2_c results were caused by poor water quality.The customer resolved the issue by servicing the laboratory's distilled water system and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00278 was filed on 22-oct-2025.

Brand Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
9173315804
MDR Report Key23357945
Report Number2432235-2025-00278
Device Sequence Number12979636
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)150174(17)260414
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number150174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown